IIUM Repository

Quadratic stochastic operators on segment [0,1] and their limit behavior

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2015) Quadratic stochastic operators on segment [0,1] and their limit behavior. Indian Journal of Science and Technology, 8 (30). pp. 1-12. ISSN 0974-6846 E-ISSN 0974-5645

[img] PDF - Published Version
Restricted to Repository staff only until 18 January 2020.

Download (817kB) | Request a copy


In this paper, we construct some class of quadratic stochastic operator defined on continual state space [0, 1], and show that such operators are regular transformation.

Item Type: Article (Journal)
Additional Information: 4430/49886
Uncontrolled Keywords: Continual State Space, Quadratic Stochastic Operator, Regular Transformation
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 06 Apr 2016 11:53
Last Modified: 17 Feb 2017 18:02
URI: http://irep.iium.edu.my/id/eprint/49886

Actions (login required)

View Item View Item


Downloads per month over past year